# SDR FDEA202407251050

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 63,699 hours, 25,833 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: 2193640
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, I, A

## Discrepancy

AFTER TAKEOFF, RECEIVED L ENG BLEED OFF EICAS RAN QRH 2.1.14 LEVELED AT FL360. NOTICED CABIN ALT AT 8000 WHILE 5 MIN CABIN ALT AT 9500  DESCENDED DOWN TO LOWER ALT IN DESCENT RECEIVED  CABIN ALT HIGH MASTER WARNING AND EICAS MSG.  RAN  QRC THEN QRH 2.1.1 CONTINUED DESCENT AT 18000  STABILIZED MOMENTARILY THEN CABIN ALT HIGH AGAIN CONTINUED TO 10000 FT DECLARED EMERGENCY DIVERTED  ON APPROACH LT ENG OIL PRESSURE DROPPED TO 20  PSI. LANDING NORMAL.  EMERGENCY DECLARED.  AFTER REPLACING N3 TACH ON WRI 77-11/1273. ACCOMPLISHED IDLE ENG RUNS PER JRH, LT BLEED OPS CK NORMAL, BOTH PACKS OPS CK OK, ACFT PRESURZATION SYS OPS CK NORMAL. REF. WRI'S 77-11/1273, 79-30/1272, 21-30/1274.  ACFT OK FOR SERVICE. ORIG 07/25/24
